W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
PXC271200 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2013, the patient underwent an unknown procedure utilizing three gore® excluder® aaa endoprosthesis.Reportedly, during a follow-up on (b)(6) 2023, ct scan revealed the right iliac artery aneurysm has grown (size unknown) significantly compared to a previous ct scan.The graft was no longer sealed in the right common iliac, no graft migration occurred and there was a type 1b endoleak back flow into the sac that was found on the right-side contralateral leg (pxc271200) and a reintervention was planned.On (b)(6) 2023, the patient underwent a zone-10 common iliac revision to prior evar procedure by extending distally with two gore® excluder® aaa endoprosthesis into the right external iliac artery.The type 1b endoleak was resolved and the patient tolerated the procedure.
Additional Manufacturer Narrative
Adverse event problem codes: c21 ¿ results pending completion of product history evaluation; code 20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, aneurysm enlargement and endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.As the device remains implanted and was therefore, not available for engineering evaluation, a definitive root cause could not be determined for the reported issue.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak and aneurysm enlargement.